# SDR ASAA2022041237977

- Difficulty date: April 12, 2022
- Submitted: April 14, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 942 hours, 250 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300027904
- Part serial: 06159
- Condition: Overheated
- Location: E/E Rack
- Part time: 942 hours, 250 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

FWD RIGHT WINDOW HEAT OVERHEAT LT CAME ON IN DESCENT. RAN QRH AND WOULD NOT RESET. GROUNDED - YES. REMOVED AND REPLACED NO. 2 WINDOW HEAT CONTROL UNIT. OPS CHECK GOOD. REF B737-9 AMM 30-41-11.
